MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OP-TISCHSÄULE TRUSYSTEM 7500 MOBIUS; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OP-TISCHSÄULE TRUSYSTEM 7500 MOBIUS; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1704695
Medical Device Problem Codes No Apparent Adverse Event (3189); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspection of the device is pending and results will be provided by a final report.
 
Event or Problem Description
The customer alleged that the operating table trusystem 7500 of the mobius airo ct system is not operating anymore.No operation was possible from the remote control and the column keypad.No harm was reported in relation to the allegation.This report was filed in our complaint handling system as complaint #(b)(4).
 
Additional Manufacturer Narrative
During on-site investigation it was confirmed that only the remote control did not work caused by an empty battery.The remote control was exchanged and the operating table could be adjusted again using this new remote control.In case the remote control will not work the user is able to adjust the table function by the column control unit.It could no be clarified why it was initially alleged that also the column control keypad was not working.During inspection no problem, defect or malfunction was found with it.No impact to a surgical procedure, patient or user was reported.Based on this no further actions are required.
 
Event or Problem Description

Brand Name
OP-TISCHSÄULE TRUSYSTEM 7500 MOBIUS
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key16992315
Report Number3007143268-2023-00018
Device Sequence Number3491444
Product Code GDC
UDI-Device Identifier00887761976603
UDI-Public887761976603
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1704695
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer05/08/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown